Please use this identifier to cite or link to this item: http://elib.gsu.by/jspui/handle/123456789/22278
Title: On non-trivial factorizations of one-generated ω-saturated formations
Authors: Sel`kin, V.
Skiba, A.
Селькин, В.М.
Скиба, А.Н.
Issue Date: 2001
Publisher: Гомельский государственный университет имени Ф. Скорины
Citation: Sel`kin, V. On non-trivial factorizations of one-generated ω-saturated formations / V. Sel`kin, А. Skiba // Известия Гомельского государственного университета имени Ф. Скорины. - 2001. - № 3 (6). - С. 207-208.
URI: http://elib.gsu.by/jspui/handle/123456789/22278
Appears in Collections:Известия ГГУ имени Ф. Скорины

Files in This Item:
File Description SizeFormat 
Sel'kin_On_non-trivial.pdf2.21 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.